Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 8, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 11, 2020, 7:10 PM EDT for Miami-Dade County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2020, 7:10 PM EDT (23:10 UTC)
- Expired
- Apr 11, 2020, 7:40 PM EDT
- In force
- 30 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Miami-Dade County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
841
WUUS52 KMFL 112310
SVRMFL
FLC086-120030-
/O.NEW.KMFL.SV.W.0008.200411T2310Z-200412T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
710 PM EDT Sat Apr 11 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Miami-Dade County in southeastern Florida...
* Until 830 PM EDT.
* At 709 PM EDT, severe thunderstorms were located along a line
extending from near Fortymile Bend to near Miccosukee Resort,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Doral, Sweetwater, Medley, Fountainbleau and Tamiami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2579 8078 2573 8069 2575 8042 2576 8035
2584 8033 2588 8036 2586 8080
TIME...MOT...LOC 2309Z 302DEG 14KT 2583 8077 2584 8047
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Cohen3 follow-up statements
029
WWUS52 KMFL 112326
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
726 PM EDT Sat Apr 11 2020
FLC086-120030-
/O.CON.KMFL.SV.W.0008.000000T0000Z-200412T0030Z/
Miami-Dade FL-
726 PM EDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN MIAMI-DADE COUNTY...
At 726 PM EDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Shark Valley Obs Tower to near
Doral, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Doral, Sweetwater, Medley, Fountainbleau and Tamiami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2577 8075 2581 8076 2585 8065 2588 8036
2584 8033 2576 8035 2575 8042 2573 8069
TIME...MOT...LOC 2326Z 299DEG 20KT 2577 8067 2581 8038
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Cohen011
WWUS52 KMFL 112330
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
730 PM EDT Sat Apr 11 2020
FLC086-120030-
/O.CON.KMFL.SV.W.0008.000000T0000Z-200412T0030Z/
Miami-Dade FL-
730 PM EDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN MIAMI-DADE COUNTY...
At 730 PM EDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Shark Valley Obs Tower to Doral,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Doral, Sweetwater, Medley, Fountainbleau and Tamiami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2576 8073 2581 8068 2582 8047 2586 8037
2584 8033 2576 8035 2575 8042 2573 8069
TIME...MOT...LOC 2330Z 302DEG 14KT 2577 8066 2581 8037
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Cohen029
WWUS52 KMFL 112340
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
740 PM EDT Sat Apr 11 2020
FLC086-112349-
/O.CAN.KMFL.SV.W.0008.000000T0000Z-200412T0030Z/
Miami-Dade FL-
740 PM EDT Sat Apr 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled. However, small hail, gusty winds, and heavy rain
are still possible with these thunderstorms. There is some
possibility that these storms re-intensify, and the issuance of an
additional warning will be possible within the next half hour or
hour.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
LAT...LON 2576 8073 2581 8068 2582 8047 2586 8037
2584 8033 2576 8035 2575 8042 2573 8069
TIME...MOT...LOC 2338Z 302DEG 14KT 2575 8063 2579 8034
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:17 PM EDT, 4 hours 53 minutes earlier.
Area forecast discussion, Apr 11, 2:17 PM EDT, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service Miami FL 217 PM EDT Sat Apr 11 2020 .Short Term... Today... A differential heating boundary has develop across central Miami-Dade County where some clearing of stratiform clouds has allowed increased heating across Southern portions of the peninsula. On vis satellite you can also, a well-develop cu field beginning to form. Winds have become a little backed and easterly at the surface, with upper level HRRR model winds veering westerly with height. With the increased heating MLCAPE values have soared to be above 3000 J/kg over southeastern Florida with 50 to 60 knots of effective bulk shear. 0-3 SRH values over the southeastern metro are 150-200 m2/s2 and significant tornado parameter (STP) indices around 1 over metro Miami-Dade. The storm relative mean wind is oblique to the current boundary axis across Miami-Dade county support semi-discrete supercell storm mode. There is increasing potential for severe supercells across southeastern Florida this afternoon, with main hazards being damaging winds, large hail and even the possibility of a tornadoes. If multiple round of storms develop over the same area heavy rainfall may lead to localized flooding of low-lying poor drainage. Due to the weak ascent there is still some uncertainty that this event will materialize. Sunday and Monday... High pressure will dominate for the beginning of the week. Even so, a few showers may be possible in the Lake region. With the high to the east, a south to southeast flow will bring a warming trend to the area, helping to boost temps into the upper 80s to low 90s. .Long Term (Tuesday through Friday)... A cold front will stall around north central Florida on Tuesday, permitting southern Florida to remain in the warm, moist airmass around the Atlantic surface high pressure. As the week progresses, a reinforcing front pushes across the southeastern United States which will allow the boundary to advance southward into southern and central Florida. The main stories through the rest of the week will be warm temperatures and increasing rain chances. There is still some uncertainty with the timing and location of the front before it stalls. If the location is further south than currently forecast, rain chances will increase while the increased cloud cover may help cool temperatures a bit. Either way, the chances of rain will include the potential for heavy rain as well, especially with more robust convection like thunderstorms. && .Marine... Showers and thunderstorms may bring locally hazardous weather to the Atlantic waters, including Biscayne Bay through this evening. This includes gusty wind and waterspouts as possible hazards. Then, conditions improve for the next couple of days as high pressure builds in. Even so,wind may continue to be a concern for small craft, as a south to southeast wind of 15 to 20kts is forecast through at least the first half of the week. Small Craft Should Exercise Caution, mainly in the Atlantic waters of South Florida. && .Aviation... Unsettled weather is forecast across South Florida through the evening hours. Strong gusty showers and possibly some isolated strong to severe thunderstorms are possible, mainly south of Alligator Alley. The hazards include hail, downbursts, and funnel clouds are possible. Also, an isolated tornado can not be ruled out. Active weather is possible well into the overnight hours. Tomorrow should see quieter weather, but the wind is forecast to be breezy out of the southeast. && .Beach Forecast... A southeast wind is forecast to strengthen for the next few days. this would keep an enhanced risk of rip currents for the Atlantic beaches for at least the first half of the week. && .Preliminary Point Temps/PoPs... West Palm Beach 74 85 76 89 / 10 10 0 10 Fort Lauderdale 76 85 78 87 / 40 0 0 0 Miami 75 86 77 88 / 30 10 0 0 Naples 72 89 75 88 / 10 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Marine...13 Aviation...13 Beach Forecast...13 Short Term...33/Kelly Long Term...02/RAG
Hazardous weather outlook, Apr 11, 12:29 PM EDT, 6 hours 41 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1229 PM EDT Sat Apr 11 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 120430- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1229 PM EDT Sat Apr 11 2020 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip Currents: A moderate risk of rip currents are expected along the east coast beaches of South Florida today. Thunderstorms: A few thunderstorms are possible over the interior areas this afternoon into the evening hours. Lightning, isolated damaging wind, and isolated large hail are main concerns this afternoon. Hail: Isolated hail of an inch or larger is possible through this evening, mainly in the southern interior, and possibly the southeast metro areas. Wind: Isolated strong wind gusts from convective showers or isolated thunderstorms are possible. There is a slight potential for some of the wind gusts to be damaging, with speeds in excess of 60 miles per hour, mainly in the interior, and possibly the southeast metro areas through this evening. Tornados: There is a slight chance of an isolated tornado through this evening mainly for Miami-Dade and Broward counties. Waterspouts: There is a slight chance of a waterspout off the Miami- Dade and Broward County coasts through this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A few thunderstorms will be possible middle to end of next week especially over the interior and east coast metro areas. The primary impacts from the storms will be lightning. Heat indices could again get into the lower 100s over the interior and east coast metro areas next week especially middle of next week. An elevated risk of rip currents can be expected along the Atlantic coast late this weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Apr 11, 4:47 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Miami FL
447 PM EDT Sat Apr 11 2020
FLZ071-112130-
Inland Broward County FL-
447 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWARD COUNTY UNTIL 530
PM EDT...
* At 447 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Miccosukee Service Plaza, or 30
miles west of Miramar, moving southeast at 15 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Pembroke Pines, Miramar, Weston, Mile Marker 30 On Alligator Alley,
Intersection Alligator Alley And Miami Canal, East Toll Gate On
Alligator Alley, Intersection I-75 And U.S. 27, Miccosukee Service
Plaza and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2596 8065 2597 8068 2598 8068 2598 8072
2600 8078 2608 8087 2618 8086 2615 8051
2615 8044 2612 8043 2596 8043
TIME...MOT...LOC 2047Z 300DEG 11KT 2610 8082
CohenSpecial weather statement, Apr 11, 5:21 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Miami FL
521 PM EDT Sat Apr 11 2020
FLZ071-072-112200-
Inland Broward County FL-Metro Broward County FL-
521 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWARD COUNTY UNTIL 600
PM EDT...
* At 521 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Intersection Krome And U.S. 27,
or 10 miles west of Miramar, moving northeast at 20 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Pembroke Pines, Miramar, Davie, Plantation, Sunrise, Lauderhill,
Weston, Cooper City, Sawgrass Mills Mall, Royal Palm Ranches,
Sunshine Acres, Intersection I-75 And U.S. 27, Intersection I-75
And Griffin Road, Pine Island Ridge, Mile Marker 30 On Alligator
Alley, East Toll Gate On Alligator Alley and Markham Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2597 8027 2597 8029 2596 8030 2596 8062
2604 8064 2619 8054 2619 8025
TIME...MOT...LOC 2121Z 230DEG 19KT 2596 8052
CohenSpecial weather statement, Apr 11, 5:24 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Miami FL
524 PM EDT Sat Apr 11 2020
FLZ174-112215-
Far South Miami-Dade County FL-
524 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MIAMI-DADE COUNTY
UNTIL 615 PM EDT...
* At 524 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Everglades National Park, or 11
miles south of Homestead, moving south at 15 mph.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with this storm.
* Locations impacted include...
Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2521 8056 2522 8056 2521 8054 2523 8052
2524 8057 2534 8058 2536 8055 2526 8041
2526 8043 2524 8043 2524 8046 2525 8046
2523 8049 2520 8050 2522 8052 2520 8054
TIME...MOT...LOC 2124Z 347DEG 11KT 2531 8052
CohenSpecial weather statement, Apr 11, 6:15 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Miami FL
615 PM EDT Sat Apr 11 2020
FLZ073-074-112300-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
615 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY
UNTIL 700 PM EDT...
* At 615 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles west of Intersection Krome
And U.S. 27, or 12 miles west of Miramar, moving east at 15 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Hialeah, Miramar, Miami Gardens, Doral, Miami Lakes, Hialeah
Gardens, Miami Springs, Medley, Intersection Krome And U.S. 27,
Palm Springs North, Country Club and Pennsuco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2578 8037 2580 8056 2592 8064 2596 8061
2596 8030 2597 8029 2597 8028 2585 8028
TIME...MOT...LOC 2215Z 292DEG 12KT 2594 8056
CohenSpecial weather statement, Apr 11, 6:39 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
639 PM EDT Sat Apr 11 2020
FLZ073-112315-
Inland Miami-Dade County FL-
639 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
715 PM EDT...
* At 639 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northeast of Dade-Collier
Training Airport, or 28 miles west of Miramar, moving southeast at
30 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* This storm will remain over mainly rural areas of northern
Miami-Dade County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2569 8057 2584 8087 2598 8087 2598 8073
2597 8068 2596 8068 2596 8055
TIME...MOT...LOC 2239Z 299DEG 27KT 2590 8079
CohenSpecial weather statement, Apr 11, 6:59 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
659 PM EDT Sat Apr 11 2020
FLZ073-074-173-112345-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
659 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
745 PM EDT...
* At 659 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 9 miles
northeast of Fortymile Bend to near Medley. Movement was southeast
at 20 mph.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with these storms.
* Locations impacted include...
Miami, Hialeah, Coral Gables, South Miami, Kendall, Miami Gardens,
North Miami, Doral, Miami Lakes, Hialeah Gardens, Pinecrest,
Opa-Locka, Miami Springs, Sweetwater, West Miami, Medley,
Westchester, Gladeview, Glenvar Heights and University Of Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2563 8066 2564 8027 2575 8020 2593 8023
2586 8069 2579 8081 2569 8077
TIME...MOT...LOC 2259Z 308DEG 17KT 2587 8074 2584 8044
CohenThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:10 PM EDT | Special Marine Warning | MFL | 50 min | |
| Apr 11, 1:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Apr 11, 1:05 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Apr 11, 1:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Apr 11, 1:38 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 45 min |
| Apr 11, 1:40 PM EDT | Special Marine Warning | MFL | 70 min | |
| Apr 11, 2:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 54 min |
| Apr 11, 3:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 11, 4:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Apr 11, 4:47 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Apr 11, 4:53 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 67 min |
| Apr 11, 5:00 PM EDT | Special Marine Warning | MFL | 76 min | |
| Apr 11, 5:21 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Apr 11, 5:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Apr 11, 6:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 11, 6:39 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Apr 11, 6:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 11, 7:44 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 11, 7:59 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.